# SDR BB08018

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 41,059 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX  FLT 432  EN ROUTE CLT TO PHX.  DURING APPROACH, CREW RECEIVED "LE FLAP DISAGREE" MESSAGE ON EICAS, WHEN FLAPS WERE POSITIONED TO ONE.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NUMBER 2 SLAT ROTARY ACTUATOR.  OPS CHECKED OK.
